MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 LCS HP PAT PREP TRAY; KNEE INSTRUMENT : INSTRUMENT CASES

DEPUY ORTHOPAEDIC INC, 1818910 LCS HP PAT PREP TRAY; KNEE INSTRUMENT : INSTRUMENT CASES
Catalog Number 950502884
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument pans are peeling and flaking.No patient consequence.Nothing broke off or fell into a patient.No event.Containers are being used until replacements are received.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported damage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS HP PAT PREP TRAY
Common Device Name
KNEE INSTRUMENT : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7697913
Report Number1818910-2018-64650
Device Sequence Number904198
Product Code FSM
UDI-Device Identifier10603295229872
UDI-Public10603295229872
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502884
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/24/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1